CureZone   Log On   Join
Re: Why can't I get relief from detox symptoms?
 
Ginagirl Views: 2,573
Published: 7 years ago
 
This is a reply to # 2,207,429

Re: Why can't I get relief from detox symptoms?


heart palps may be a symptom of hypo thyroid. I had this big time before iodine. Your body temperature will reveal this.
Also could be a lack of or imbalance of electrolytes like potassium / sodium or magnesium / calcium, like mentioned. Very often happens with medications, especially psych meds. (thats why they often get the typical "stuffed" face appearance.)

Adressing deficiencies before further complaints about iodine, is my recommendation.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

1.279 sec, (1)